# SDR ASAA2018092927720

- Difficulty date: September 29, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 02993
- Aircraft time: 40,431 hours, 12,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA, SEAT TRACK CORRODED FR20 BS Y8077 RBL30, RBL-Y14 GROUNDED - YES. REMOVED DAMAGE ON SEAT TRACK, MATL REMOVED  0.015, MAX ALLOWABLE 0.012  FOUND TO BE OUT OF LIMITS PER SRM 53-00-15-283-001 FIG 001. REMOVED SEAT TRACK, SPLICE PLATE AND LIGHT ASSY PER SRM 51-42-11, INSTALLED NEW SEAT TRACK PER SRM 51-42-11.
